# SDR CALA2017041400994

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 11,640 hours, 4,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Shorted
- Location: Seats 1ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT ROWS 1, 2, 3, 4, & 5 EMERGENCY LIGHTS INOPERATIVEF. R-1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. FOUND SEAT 1AB EMERGENCY LIGHT SHORTED.  REMOVED AND REPLACE LIGHT ASSY OK TO CONT.
